Delay-dependent robust stability of stochastic delay systems with Markovian switching

Lirong Huang, Xuerong Mao, Feiqi Deng

Research output: Contribution to journalArticle

2 Citations (Scopus)
13 Downloads (Pure)

Abstract

In recent years, stability of hybrid stochastic delay systems, one of the important issues in the study of stochastic systems, has received considerable attention. However, the existing results do not deal with the structure of the diffusion but estimate its upper bound, which induces conservatism. This paper studies delay-dependent robust stability of hybrid stochastic delay systems. A delay-dependent criterion for robust exponential stability of hybrid stochastic delay systems is presented in terms of linear matrix inequalities (LMIs), which exploits the structure of the diffusion. Numerical examples are given to verify the effectiveness and less conservativeness of the proposed method.
Original languageEnglish
Pages (from-to)367-372
Number of pages6
JournalJournal of Control Theory and Applications
Volume7
Issue number4
DOIs
Publication statusPublished - Nov 2009

Keywords

  • stochastic systems
  • time delay
  • markovian switching
  • delay-dependent stability

Fingerprint Dive into the research topics of 'Delay-dependent robust stability of stochastic delay systems with Markovian switching'. Together they form a unique fingerprint.

  • Cite this